# SDR CALA0000934

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AILERON UPPER SURFACE DENTED.  A DOUBLER WAS INSTALLED IAW SRM 57-01.  AN ADJUSTMENT TEST OF AILERON TRIM AND CONTROL TABS WAS PERFORMED IAW MM 27-10-05.
